Kamran, Tayyab
Department of Mathematics, Quaid-I-Azam University, Islamabad-Pakistan

Published : 1 Documents

Found 1 Documents

Laplacian energy of trees with at most 10 vertices Rehman, Masood Ur; Ajmal, Muhammad; Kamran, Tayyab
Indonesian Journal of Combinatorics Vol 2, No 1 (2018)
Publisher : Indonesian Combinatorial Society (InaCombS)

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (193.459 KB) | DOI: 10.19184/ijc.2018.2.1.3


Let Tn be the set of all trees with n ≤ 10 vertices. We show that the Laplacian energy of any tree Tn is strictly between the Laplacian energy of the path Pn and the star Sn, the authors partially proving that the conjecture hold for any tree Tn, where n ≤ 10.